# SDR UIEA2025020500119

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER #3 OXYGEN MASK INOP.( TRANSFER TO DMI 225437 PER MEL 35-11-03-02A CAT C DUE DATE 15FEB25  /  LP 1810355 ITEM M10, 21MAR25: STOWAGE BOX WAS REPLACED IAW AMM 35-11-51-400-803-001. TEST SATISFACTORY, NO FOUND LEAKS. IPC 35-11-52-15 REV 76 22FEB25 WAS VERIFIED. THIS CLEARS MDDR 225437.
